Alert archive / California / High Surf Advisories in 2012
High Surf Advisory 7, NWS San Diego, CA
NWS San Diego, CA issued this high surf advisory at Feb 13, 2012, 1:50 AM PST for San Diego County, California. It took effect at Feb 13, 2012, 4:00 PM PST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2012, 1:50 AM PST (09:50 UTC)
- In effect from
- Feb 13, 2012, 4:00 PM PST
- Expired
- Feb 14, 2012, 10:00 AM PST
- In force
- 18 hr
- Issued by
- NWS San Diego, CA
County San Diego County, CA
The radar
The San Diego radar (KNKX), 28 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 9.8 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 746 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -57 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
012 WHUS46 KSGX 130950 CFWSGX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 150 AM PST MON FEB 13 2012 ...HIGH SURF THIS AFTERNOON THROUGH TUESDAY MORNING... .A MODERATE SIZE NORTHWEST SWELL COMBINED WITH 3 TO 4 FT WIND WAVES WILL GENERATE HIGH SURF THIS AFTERNOON THROUGH TUESDAY MORNING ALONG THE BEACHES OF ORANGE AND SAN DIEGO COUNTIES. SURF IS EXPECTED TO BE THE HIGHEST THIS EVENING THROUGH EARLY TUESDAY AS WINDS OVER THE COASTAL WATERS PEAK. ABOVE NORMAL SURF WILL CONTINUE INTO WEDNESDAY ANOTHER 7-8 FT NORTHWEST SWELL MOVES IN TO THE COASTAL WATERS. CAZ042-043-132000- /O.NEW.KSGX.SU.Y.0007.120214T0000Z-120214T1800Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 150 AM PST MON FEB 13 2012 ...HIGH SURF ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST TUESDAY. * WAVES AND SURF: SURF 4 TO 6 FEET WITH SETS TO 9 FEET. * TIDES: HIGH TIDES OF 3.2 FT AROUND 130 PM AND 5.3 FT AROUND 145 AM. LOW TIDES OF 1.5 FT AROUND 640 PM AND 0.5 FT AROUND 900 AM. * TIMING: THIS AFTERNOON THROUGH TUESDAY MORNING...HIGHEST THIS EVENING THROUGH EARLY TUESDAY MORNING. * IMPACTS: HIGH SURF MAY GENERATE STRONG RIP CURRENTS AND DANGEROUS SWIMMING CONDITIONS. INEXPERIENCED SWIMMERS AND SURFERS SHOULD STAY OUT OF THE WATER. MINOR BEACH EROSION IS POSSIBLE DURING HIGH TIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ SS
3 follow-up statements
795 WHUS46 KSGX 131958 CFWSGX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1158 AM PST MON FEB 13 2012 CAZ042-043-140400- /O.CON.KSGX.SU.Y.0007.120214T0000Z-120214T1800Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 1158 AM PST MON FEB 13 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST TUESDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST TUESDAY. * WAVES AND SURF: 6 TO 8 FEET WITH OCCASIONAL HIGHER SETS. * TIDES: HIGH TIDE THIS AFTERNOON OF 3.2 FT AROUND 130 PM. LOW TIDE THIS EVENING OF 1.5 FEET AROUND 640 PM. HIGH TIDE EARLY TUESDAY MORNING OF 5.3 FEET AROUND 145 AM. LOW TIDE TUESDAY MORNING OF 0.5 FEET AROUND 900 AM. * TIMING: THIS AFTERNOON THROUGH TUESDAY MORNING. * IMPACTS: HIGH SURF MAY GENERATE STRONG RIP CURRENTS AND DANGEROUS SWIMMING CONDITIONS. INEXPERIENCED SWIMMERS AND SURFERS SHOULD STAY OUT OF THE WATER. MINOR BEACH EROSION IS POSSIBLE DURING HIGH TIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANDIEGO
960 WHUS46 KSGX 140426 CFWSGX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 826 PM PST MON FEB 13 2012 CAZ042-043-141800- /O.CON.KSGX.SU.Y.0007.000000T0000Z-120214T1800Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 826 PM PST MON FEB 13 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY. * WAVES AND SURF: 6 TO 8 FEET WITH OCCASIONAL HIGHER SETS. * TIDES: HIGH TIDE EARLY TUESDAY MORNING OF 5.3 FEET AROUND 145 AM. LOW TIDE TUESDAY MORNING OF 0.5 FEET AROUND 900 AM. * TIMING: THROUGH 10 AM TUESDAY. * IMPACTS: HIGH SURF...STRONG RIP CURRENTS AND DANGEROUS SWIMMING CONDITIONS. INEXPERIENCED SWIMMERS AND SURFERS SHOULD STAY OUT OF THE WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ MOEDE
985 WHUS46 KSGX 141749 CFWSGX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 949 AM PST TUE FEB 14 2012 CAZ042-043-141900- /O.EXP.KSGX.SU.Y.0007.000000T0000Z-120214T1800Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 949 AM PST TUE FEB 14 2012 ...HIGH SURF ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING... THE HIGH SURF ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING. $$ HTTP://WWW.WEATHER.GOV/SANDIEGO
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this high surf advisory went out at Feb 12, 9:25 PM PST, 4 hours 25 minutes earlier.
Area forecast discussion, Feb 12, 9:25 PM PST, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
925 PM PST SUN FEB 12 2012
.SYNOPSIS...
WINTRY WEATHER RETURNS TO SOUTHERN CALIFORNIA THIS WEEK. A STORM ON
MONDAY WILL BRING COOL...WINDY WEATHER WITH SCATTERED SHOWERS AND A
CHANCE FOR THUNDERSTORMS THROUGH TUESDAY MORNING. A SECOND SYSTEM
WILL BRING A CHANCE FOR MORE SHOWERS WEDNESDAY AND WEDNESDAY NIGHT.
A GRADUAL WARMING AND DRYING TREND WILL OCCUR LATER THIS WEEK...BUT
ANOTHER COLD STORM MAY AFFECT THE REGION SUNDAY.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
WATER VAPOR IMAGERY SHOWS THE NEXT TROUGH OF LOW PRESSURE OFF THE
NORCAL COAST THIS EVENING...BARRELING SOUTHWARD TOWARD THE BAY AREA
WHERE THE RAIN HAS ALREADY BEGUN. A NARROW BAND OF HIGH PRECIPITABLE
WATER OF >0.80" AHEAD OF THIS TROUGH WILL SHIFT SOUTH OVERNIGHT AND
TAKE AIM AT SOUTHERN CALIFORNIA TOMORROW. THIS MID LEVEL MOISTURE
FEED TOGETHER WITH THE SATURATED LOW LEVELS ALREADY IN PLACE OVER
SOCAL WILL GIVE MOST AREAS A GOOD SHOT AT PRECIPITATION TOMORROW.
RAIN WILL START OFF LIGHT...WITH HEAVIER SHOWERS DURING THE
AFTERNOON AND EVENING AS THE ATMOSPHERE DESTABILIZES.
THE COLD CORE UPPER LOW TRACKS DOWN THE CALIFORNIA INTERIOR MONDAY
NIGHT TO NEAR LAS VEGAS TUESDAY MORNING. 500 MB TEMPS BEGIN TO FALL
MONDAY AFTERNOON AND SLIDE ALL THE WAY DOWN TO -26 OVER SOCAL MONDAY
NIGHT...WITH COLD AIR INSTABILITY SHOWERS AND ISOLATED THUNDERSTORMS
CONTINUING INTO MONDAY NIGHT. THIS COLD STORM WILL LOWER SNOW LEVELS
TO 5000-5500 FEET IN THE SAN BERNARDINO MOUNTAINS TOMORROW AFTERNOON
WHERE A WINTER WEATHER ADVISORY IS IN EFFECT. SNOW WILL ALSO FALL
OVER THE RIVERSIDE AND SAN DIEGO COUNTY MOUNTAINS WITH HIGHEST
TOTALS OVER THE RIVERSIDE COUNTY MOUNTAINS. AS THE COLD CORE SPREADS
SOUTH MONDAY NIGHT THE SNOW LEVELS WILL FALL TO 4000-4500 FEET.
THE OTHER CONCERN WITH THIS SYSTEM WILL BE THE STRONG WINDS. A 75 KT
500 MB JET CORE TRACKS DIRECTLY OVER SOCAL MONDAY EVENING...WITH 50
KT WINDS AT 700 MB (10KFT). WINDS WILL BE STRONGEST OVER THE
MOUNTAINS...DESERTS AND OVER THE COASTAL WATERS. HIGH WIND WARNING
AND ADVISORIES ARE POSTED FOR THE MOUNTAINS AND DESERTS...AND GALE
WARNINGS WILL GO IN EFFECT MONDAY AFTERNOON OVER THE COASTAL WATERS.
THE TROUGH STARTS MOVING EAST TUESDAY...BUT IT WILL STILL BE A COLD
DAY WITH SHOWERS TAPERING OFF IN THE MORNING. WITHOUT ANY STRONG LOW
LEVEL DRY AIR INTRUSION BEHIND THE FRONT RESIDUAL SHOWERS MAY LINGER
OVER SOME OF THE MOUNTAIN RANGES INTO THE AFTERNOON.
ON WEDNESDAY...THE GFS AND ECMWF ARE IN GOOD AGREEMENT WITH THE NEXT
COLD UPPER TROUGH SWEEPING ACROSS SOCAL DURING THE DAY. THE NAM12 IS
A SURPRISING OUTLIER. IT TRACKS THE STORM OVER UTAH AS AN INSIDE
SLIDER...A 500 MILE DEPARTURE FROM THE PREFERRED GFS/EC SOLUTIONS.
THIS TROUGH IS SLATED TO ARRIVE WEDNESDAY AND BRING ANOTHER ROUND OF
RAIN...WIND...COLD AND MOUNTAIN SNOW THROUGH WEDNESDAY NIGHT.
WE GET A BRIEF BREAK IN THE WEATHER THURSDAY AND FRIDAY WITH HIGH
PRESSURE BRINGING DRY...WARMER WEATHER AND OFFSHORE FLOW. BUT
THE LONG RANGE MODELS SHOW THE POTENTIAL FOR A THIRD WINTER STORM
NEXT SUNDAY OR MONDAY.
&&
.AVIATION...
130400Z...WEST OF MTS...SCT-BKN LOW CLOUDS WITH BASES VARYING FROM
2000 TO 4000 FEET MSL AND TOPS TO 7000 FEET. CLOUD COVERAGE WILL
CONTINUE TO INCREASE AND FILL IN OVER THE VALLEYS AND COASTAL AREAS
THROUGH EARLY MON MORNING WITH BKN-OVC CIGS AND BASES BETWEEN 2000
AND 3000 FEET MSL. CLOUDS AND FOG OVER THE FOOTHILLS AND ALONG THE
COASTAL SLOPES WILL REDUCE VIS TO 1SM OR LESS LOCALLY AND OBSCURE
HIGHER TERRAIN. NOT MUCH CLEARING EXPECTED MONDAY MORNING...BUT
BASES WILL RISE AS THE FRONTAL SYSTEM APPROACHES BY EARLY AFTERNOON.
MTS AND DESERTS...WESTERLY WINDS 20 TO 30 KT WITH HIGHER GUSTS OVER
THE RIDGES WITH ASSOC UDDFS...LLWS AND MTN WAVES DOWNWIND OVER THE
DESERTS. SCT MID-LEVEL CLOUDS AS THE SYSTEM MOVES THROUGH MON PM.
&&
.MARINE...
ANOTHER STORM SYSTEM MOVING SOUTH THROUGH CA WILL INCREASE WINDS
OVER THE COASTAL WATERS AGAIN MON AFTERNOON. WEST TO NORTHWEST WINDS
OF 20 TO 30 KNOTS WITH GUSTS TO 40 KT ARE POSSIBLE IN THE
BIGHT...ALONG WITH COMBINED SEAS BUILDING TO 7 TO 12 FT. THE GALE
WATCH HAS BEEN UPGRADED TO A GALE WARNING FOR MON AFTERNOON THROUGH
TUE MORNING FOR BOTH THE INNER AN OUTER WATERS.
THE SURF WILL DECEASE SLIGHTLY THROUGH MON AFTERNOON...THEN INCREASE
AGAIN MONDAY NIGHT WHEN A LARGE SHORT-PERIOD SWELL MOVES THROUGH THE
COASTAL WATERS. A HIGH SURF ADVISORY WILL LIKELY BE NEEDED FOR SAN
DIEGO COUNTY MONDAY NIGHT THROUGH TUESDAY.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH WIND WARNING FROM NOON MONDAY TO 3 AM PST TUESDAY FOR THE
COACHELLA VALLEY...RIVERSIDE COUNTY MOUNTAINS...SAN DIEGO
COUNTY DESERTS...SAN DIEGO COUNTY MOUNTAINS.
WIND ADVISORY UNTIL NOON PST MONDAY FOR THE COACHELLA VALLEY...
RIVERSIDE COUNTY MOUNTAINS...SAN DIEGO COUNTY DESERTS...SAN
DIEGO COUNTY MOUNTAINS.
WIND ADVISORY FROM NOON MONDAY TO 3 AM PST TUESDAY FOR THE APPLE
AND LUCERNE VALLEYS...SAN BERNARDINO COUNTY MOUNTAINS.
WINTER WEATHER ADVISORY FROM NOON TO 10 PM PST MONDAY ABOVE 5000
FEET FOR THE SAN BERNARDINO COUNTY MOUNTAINS.
PZ...GALE WARNING FROM 4 PM MONDAY THROUGH 10 AM TUESDAY FOR THE
INNER AND OUTER COASTAL WATERS.
&&
PUBLIC...MOEDE
AVIATION/MARINE...TSHazardous weather outlook, Feb 12, 3:40 PM PST, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 340 PM PST SUN FEB 12 2012 CAZ042-043-048-050-055>058-060>062-PZZ750-775-131400- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 340 PM PST SUN FEB 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TONIGHT A WIND ADVISORY IS IN EFFECT IN THE MOUNTAINS AND DESERTS FOR GUSTY WEST WINDS. LARGE WEST SWELLS WILL GENERATE DANGEROUS RIP CURRENTS AT AREA BEACHES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY MORNING...A WIND ADVISORY IS IN EFFECT FOR THE MOUNTAINS AND DESERTS THROUGH MONDAY MORNING. FOR MONDAY AFTERNOON AND NIGHT...A HIGH WIND WARNING WILL BE IN EFFECT FROM NOON MONDAY TO 3 AM TUESDAY. STRONG WEST WINDS WILL IMPACT ALL MOUNTAIN AND DESERT AREAS. FOR MONDAY AFTERNOON AND NIGHT...A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE SAN BERNARDINO MOUNTAINS ABOVE 5000 FEET. SNOW AND GUSTY WINDS WILL RESULT IN WINTRY CONDITIONS. 4 TO 9 INCHES OF SNOW ARE EXPECTED ABOVE 5000 FEET. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MOEDE
In the hours before
Special weather statement, Feb 12, 8:01 PM PST, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 801 PM PST SUN FEB 12 2012 CAZ042-043-048-050-055>058-060>062-131400- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 801 PM PST SUN FEB 12 2012 ...A SERIES OF COLD WINTER STORMS TO IMPACT SOUTHERN CALIFORNIA THIS WEEK... SEVERAL WINTER STORMS ARE POISED TO IMPACT SOUTHERN CALIFORNIA THIS WEEK WITH PERIODS OF RAIN AND MOUNTAIN SNOW...GUSTY WINDS AND COLD WEATHER. THE FIRST STORM WILL BRING LIGHT PRECIPITATION AS EARLY AS MONDAY MORNING AS IT APPROACHES FROM THE NORTH. RAIN AND MOUNTAIN SNOW WILL BECOME MORE WIDESPREAD DURING THE AFTERNOON AND EVENING WITH THE COLD FRONT. RAINFALL IS EXPECTED TO BE LIGHT TO OCCASIONALLY MODERATE WITH A TENTH TO A QUARTER INCH WEST OF THE MOUNTAINS. UPWARDS OF A HALF INCH IS EXPECTED OVER THE MOUNTAINS WHERE SNOW WILL FALL ABOVE 5000 FEET. A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE SAN BERNARDINO MOUNTAINS FOR 4 TO 9 INCHES OF SNOW. HIGH WIND WARNINGS AND WIND ADVISORIES ARE IN EFFECT FOR THE MOUNTAINS AND DESERTS MONDAY...AND A GALE WARNING WILL BE IN EFFECT OVER THE COASTAL WATERS. THIS FIRST STORM WILL MOVE EAST ON TUESDAY AND THE PRECIP WILL TAPER OFF DURING THE DAY. A SECOND STORM WILL APPROACH THE AREA WEDNESDAY AFTERNOON. MOISTURE WILL BE LIMITED WITH THIS SECOND SYSTEM...AND PRECIPITATION AMOUNTS ARE STILL BEING DETERMINED. HOWEVER...IT WILL BRING ANOTHER SURGE OF COLD AIR AND GUSTY NORTHERLY WINDS INTO THE REGION WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. A BREAK IN THE WEATHER FOLLOWS WITH DRY WEATHER AND OFFSHORE FLOW THURSDAY AFTERNOON AND FRIDAY...BUT THE LONG RANGE MODELS SHOW THE POTENTIAL FOR A THIRD WINTER STORM NEXT SUNDAY OR MONDAY. MOEDE
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 7:00 PM PST | Gale Warning | SGX | 31 hr | |
| Feb 13, 3:58 AM PST | Wind Advisory | SGX | San Diego | 23 hr |
Nearby
High Surf Advisories in California, 2012Every high surf advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.